# SDR AALA202505053120

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 47,109 hours, 19,880 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Vibration
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESSIVE BRAKE CHATTERING AFTER LANDING DURING TAXI CAUSED NOTICABLE VIBRATIONS THROUGHOUT COCKPIT AND CABIN. PERFORMED BLEEDING OF ALL BRAKES WITH A AND B SYSTEM. PER AMM 32-41-00 UNTIL FLUID FLOWED CLEAR AND PUCK MOVEMENTS VERIFIED.
